# SDR CA951010024

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 07321014
- Condition: Cracked
- Location: R/H Inboard
- Part time: 4,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE RIGHT HAND REINFORCEMENT BRACKET WAS FOUND TO BE CRACKED. REPLACED.
